# SDR BJNA0011203

- Difficulty date: December 23, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND EXTERIOR EMERGENCY LIGHT, INOPERATIVE.   RELAMPED.  OPS CHECK NORMAL.
